Translator Disclaimer
April 2020 Locally conformally flat metrics on surfaces of general type
Mustafa Kalafat, Özgür Kelekçi
Illinois J. Math. 64(1): 93-103 (April 2020). DOI: 10.1215/00192082-8165606

Abstract

We prove a nonexistence theorem for product-type manifolds. In particular, we show that the 4-manifold Σg×Σh obtained from the product of closed surfaces does not admit any locally conformally flat metric arising from discrete and faithful representations for genus g2 and h1.

Citation

Download Citation

Mustafa Kalafat. Özgür Kelekçi. "Locally conformally flat metrics on surfaces of general type." Illinois J. Math. 64 (1) 93 - 103, April 2020. https://doi.org/10.1215/00192082-8165606

Information

Received: 8 February 2019; Revised: 23 October 2019; Published: April 2020
First available in Project Euclid: 6 March 2020

zbMATH: 07179191
MathSciNet: MR4072643
Digital Object Identifier: 10.1215/00192082-8165606

Subjects:
Primary: 53C25
Secondary: 57M50

Rights: Copyright © 2020 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.64 • No. 1 • April 2020
Back to Top